Join the 'Horizant' group to help and get support from people like you.
We found 17 questions associated with the 'Horizant' topic.
Posted 5 days ago by • 1 answer
Took this drug as instructed at 5pm and the next morning I noticed the nerve pain had disappeared so that was a huge relief but I can't function normally. This is just the first day and I need to know is this going to get any better?
Posted 20 Sep 2016 by • 1 answer
I have Restless Legs Syndrome and have been prescribed 600 mg of Gabapentin once a day starting at 5:00pm. Would Horizant be better for my RLS or would a higher dose of Gabapentin work okay? Thank you and best wishes, Tanja
Posted 19 Jul 2016 by • 0 answers
Has anyone gained a lot of weight on Horizant
Posted 25 Feb 2016 by • 3 answers
I'm horrible with new meds, I'm so sensetive to any drug I first start to take or have a reaction. I have severe neuropathy in both feet & legs, I also have fibromyalgia, severe arthritis that is making both feet bow outward, I have interstitial cystitis of the bladder, IBS, TMJ, and ...
Posted 23 Oct 2015 by • 2 answers
I have been taking it for over 3 years. The last 6 months my RLS attacks me in the night, I also get it in my arms. I am suspicious it may be the Horizant. I am also not sleeping and feel agitated. What happened? It used to work so well. I hear it is not best to suddenly stop it.
Posted 10 Aug 2011 by • 43 answers
I'm currently on Requip, but I would like to know if anyone has tried Mirapex, Baclofen, Horizant, or anything else for RLS and PLM? If so, what did you like or dislike about the drug? Also, this applies to what has worked or not worked for you pertaining to, muscle spasms, muscle twitching, ...
Posted 10 Jun 2014 by • 1 answer
Posted 12 Jul 2013 by • 2 answers
I've been taking Mirapex 0.5mg at bedtime for 9 years to treat Periodic Limb Movement Disorder. I've tolerated the medication well and have had no apparent side effects. Recently, I've been experiencing RLS at an increasing rate, and while I used to only get RLS one night per month ...
Posted 8 Oct 2013 by • 1 answer
Posted 1 Oct 2013 by • 2 answers
Posted 16 Oct 2012 by • 1 answer
My doctor increased my Pravastatin to 80 mg about 3 months ago. Now my RL have gotten very bad. Requip no longer works so neurologist put me on Horizant 600 mg plus the Neupro patch 4Mg. It is not working.
Posted 14 Apr 2013 by • 4 answers
Posted 5 Nov 2012 by • 1 answer
It has really helped the RLS but sleepy during the day.
Posted 11 Oct 2011 by • 4 answers
My Dr. just gave me the new RLS drug Horizant last week. He said everyone loves it and it doesn't even script Mirapex for his patients any longer. I took it last Fri for the 1st time and I slept great, but the next am I was very dizzy and sleepy, finally got over that in the early PM. Sat I ...
Posted 15 Jul 2012 by • 1 answer
Related Condition Support Groups
Horizant Patient Information at Drugs.com
- Horizant Information for Consumers
- Horizant Information for Healthcare Professionals (includes dosage details)
- Side Effects of Horizant (detailed)